# SDR UPS00433257

- Difficulty date: June 12, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 2,800 hours, 15,449 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, UPPER DECK FRAME WEB IS CRACKED AT CUTOUT FOR STRINGER AT BS 360 STRINGER 3 RT.  REPAIR CARRIED OUT IAW Q/NOTE 17 /2000 AND SRM 53-10-04 FIG 18.  FABRICATE DOUBLER AND INSTALL, APPROVED 8110 ISSUED FOR THIS TASK.
